# SDR SWAA2022032071959

- Difficulty date: February 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AAF UPPER SURFACE HAS MULTIPLE INSERTS WITH CORROSION. (MKD 107-012) / [01] REPLACED MULTIPLES INSERTS AT MAIN CABIN FLOOR PANEL 241 AAF IN REF SRM 53-00-50-2R-0;[02] REMOVED AND REPLACE MULTIPLE INSERTS AT MAIN CABIN FLOOR PANEL 241AAFPER REF.737 SRM 53-00-50-2R-0;[03] VERIFIED STEP 2.
